What is a sign of an allergic reaction to dilaudid?

Question is Closed Report Mark as Favorite

Answers (1)

1 Aug 2009

Common symptoms of a mild allergic reaction include:

* Hives (especially over the neck and face)
* Itching
* Nasal congestion
* Rashes
* Watery, red eyes

Symptoms of a moderate or severe reaction include:

* Cramps or pain in the abdomen
* Chest discomfort or tightness
* Diarrhea
* Difficulty breathing
* Difficulty swallowing
* Dizziness or light-headedness
* Fear or feeling of apprehension or anxiety
* Flushing or redness of the face
* Nausea and vomiting
* Swelling of the face, eyes, or tongue
* Weakness
* Wheezing
* Unconsciousness

from http://www.drugs.com/enc/allergic-reactions.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Have allergies to hydrocodone, Demerol, and dilaudid. What can I take for severe pain?

I recently developed an allergy to hydrocodone. I break out in intense itching throughout my entire body. I also had an allergic reaction to dilaudid ...

9 answers 28 Oct 2009

I have an allergic reaction to morphine I just found out I also can't take dilaudid either does?

... anyone have a suggestion for pain relief i thought i was in heaven for 6 days almost pain free with the dilaudid now on monday i see a ...

2 answers 24 Jan 2010

Allergic reactions --- Do they change over time?

Yes my friends I am back again!!! I was stung by a bee about a week ago and I am allergic to them but my reaction was slightly different this time, ...

3 answers 17 Sep 2010

I think I have an allergic reaction to Dilaudid - I don't take it on a regular basis but have?

... noticed lately that I get a very itchy, red face, sometimes the neck and the ears and can last several days - I always feel like sticking my head ...

2 answers 22 Jan 2011

Allergic Reactions - Has anyone had an allergic reaction that included itching all over-especially?

... the soles of your feet and palms of your hands. I started having this 6-8 wks. ago out of nowhere and I don't know what is causing it. ...

2 answers 11 Apr 2013